No Cover Image

Journal article 68 views 5 downloads

Reconstructing rational stable motivic homotopy theory / Grigory Garkusha

Compositio Mathematica, Volume: 155, Issue: 7, Pages: 1424 - 1443

Swansea University Author: Garkusha, Grigory

Published in: Compositio Mathematica
ISSN: 0010-437X 1570-5846
Published: 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa50767
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 7
Start Page: 1424
End Page: 1443